MAUDE Adverse Event Report: SMITH & NEPHEW, INC. META-TAN 11.5MM X 40CM LEFT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SMITH & NEPHEW, INC. META-TAN 11.5MM X 40CM LEFT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 71649740
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon taking final xrays it was noticed on the lateral that the screws had split apart and almost looked like they are overlapping.The surgeon tried to take the screw out and reinsert but was not successful.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
META-TAN 11.5MM X 40CM LEFT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6601237
Report Number1020279-2017-00378
Device Sequence Number369414
Product Code HSB
UDI-Device Identifier00885556340899
UDI-Public00885556340899
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71649740
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2017
Supplement Date Received by Manufacturer05/01/2017
Initial Report FDA Received Date05/31/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1